Results 1 to 5 of 5

Thread: Atenolol

  1. #1
    Join Date
    Oct 2007
    Posts
    518

    Atenolol

    I have been prescribed this.

    I have anxiety about my heart.

    Basically I have constant adrenaline in my stomach, particularly on the right side & I get what feels like wind in my upper chest so its like im gasping for breath without really gasping for breath....am i making sense??

    WHat happens is i tend to get weird feelings in my chest then palpitations...that dont go higher than mid 90bps eventually settling back down to low 70's/high 60bps.

    I also am mostly aware of my chest beating all the time.

    What my issue is, what effects can atenolol have? Side effects??

    I took a low dose of propranolol before and stopped after a few days as it started to make me feel faint etc..

  2. #2
    Join Date
    Jan 2008
    Posts
    248

    Re: Atenolol

    Hi
    I've been taking atenolol for over two years with no side effects. Initially I was on 25mg daily following angina.Recently the dosage was increased to 50 mg to stop panic attacks from which I suddenly started suffering all too frequently. Incidentally I have not suffered a panic attack since being put on the higher dosage although there is never a day when I don't suffer from anxiety.
    All the best
    John

  3. #3
    Join Date
    Oct 2007
    Posts
    518

    Re: Atenolol

    any side effects?

  4. #4
    Join Date
    Jan 2008
    Posts
    248

    Re: Atenolol

    no side effects whatsoever
    regards
    John

  5. #5
    Join Date
    Jan 2008
    Posts
    164

    Re: Atenolol

    hiya peter...Ive been on atenolol for nearing 10 years now i get them for h.b.p i still get to this day the side effects of tiredness/probs with eye sight/minor wheezy chest/mild anxiety all this with-in the first 3 hours of taking atenolol but its only temporary then im fine and atenolol is also given for anxiety/panic i started off on 100mgs a day and have recently had them reduced to 50 mgs as it was slowing my heart down to much ..according to the cardio clinic i went to atenolol is an old safe drug with very few bad side effects ...the side effects i get are so minor that i continue to take them and they are excellent for slowing a fast heart rate down .. hope they work for you peter .......

    sally

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. out of date atenolol
    By josephine in forum Atenolol
    Replies: 2
    Last Post: 03-07-07, 15:38
  2. atenolol.
    By glenden in forum Atenolol
    Replies: 0
    Last Post: 23-11-06, 10:13
  3. Atenolol and Cipralex
    By Cinders4 in forum Atenolol
    Replies: 7
    Last Post: 21-06-05, 12:02
  4. atenolol and hair loss -- HELP
    By mycrittersrule in forum Atenolol
    Replies: 1
    Last Post: 26-04-05, 17:44

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •